Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am suffering from RA. Now a days there is stiffness & heaviness in body

hi I m 30yrs old female having 18mths baby I am suffering from RA from last 8 yrs dr advised me tab omnacartil 10 mg but after that I continue medicine without follow up to till date But now a days there is stiffness & heaviness in body Then what should I do now ? my baby also suffer from this disease?
Asked On : Thu, 19 May 2011
Answers:  4 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
welcome to health care magic
r.a is difficult to treat
its better u consult som e orthopaedician
Answered: Thu, 19 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi adayani
omnacortil is very useful in arthritis if taken according to doctor
it is steroid drug and u must not take it urself at any cause.
u have develop its side effect,.
u must consult doctor fo this
dont stop it suddenly as it will create more problem.
weight gain ,bone problem, acne.
high bp ,high cholesterol,
liver ,kidney damage etc.
it is one of the best and worst drug.
dont be scare of it ,u will be out of the problem gradually.
Answered: Thu, 19 May 2011
I find this answer helpful
  User's Response
hi adyayani,
donot worry,
i'll say some ayurvedic medicines which have no side effects-
take rasnaerandadi kashayam-20ml in emptystomach with equal qnty lukewarm water
kaisora guggulu-2tabs twice a day
mahamasha tailam for extrnl application
Answered: Thu, 19 May 2011
Physical Therapist or Physiotherapist Vikas Dwivedi's  Response
welcum to healthcaremagic

in physiotherapy sum modalities are thr by tht ur pain will cum down.

and sum manipulation techniques , by tht ur stiffness will be reduce and ur joints become more mobile.

so better u go n consult a physio near by.

and for medication u consult to an orthopedician.

tk cr
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor